Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Heart feels fluttery and hands shaky after masturbation and eye feels stuck. Is this normal?

May 2013
User rating for this question
Answered by
Practicing since : 2006
Answered : 4909 Questions
Hello, so I feel too embarassed to ask a doctor about this in person. Sometimes when i masturbate and orgasm, my heart feels fluttery after and my hands are shakey.. and i feel just very shakey all over kindof unsettled its hard to explain. Its like.. My arms and legs feel heavy and when i move them i feel shakey like a nervous feeling. It isnt very pleasent sometimes becausse it scares me. Also my eyes feel stuck.. like locked staring in one spot except for i will blink but not very often and my eyes feel heavyyyy. sometimes also my ears kindof get muted a little bit.. a few times i would almost be like.. slipping in and out of consciousness. These things dont happen EVERY time but usually when they do I notice that there was alot more extra wet stuff than usual. Is this normal and is it XXXXXXX do you think.
Posted Wed, 1 Aug 2012 in Sexual Problems
Answered by Dr. Sree Gouri SR 1 hour later
Thanks for the query.

The possible causes for your symptoms are,

-doing masturbation will create some type of guilty feeling in some women that may affect psychologically and can lead to these kind of symptoms.

-orgasm during sexual arousal can burnout acetylcholine, serotonin, dopamine and androgen hormones etc in brain and elevate cortisol that can lead to release of prostaglandins which can cause post-orgasm pains and head aches, dizziness, ear ringing, blurred vision, eye floaters etc.

Normally these will subside soon,
You maintain proper hydration, avoid alcohol, drugs which affect nervous system etc,
If problem persists or becomes severe better to consult gynecologist once.

Hope I have answered your query. I will be available to answer your follow up queries. If you are satisfied with all my answer, please rate the answer after closing the discussion.
Take care.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor